# SDR 99FDEA00356

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR TRACK ASSY FOUND CRACKED.  FWD CABIN FLOOR TRACK ASSY FOUND CRACKED.  FWD CABIN FLOOR TRACK ASSY FOUND CRACKED.   *S/D*  REPAIR CARRIED OUT PER SRM 53-70-00.
